Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Infinite Class of Deltahedra

Charles W. Trigg
Mathematics Magazine
Vol. 51, No. 1 (Jan., 1978), pp. 55-57
DOI: 10.2307/2689647
Stable URL: http://www.jstor.org/stable/2689647
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Infinite Class of Deltahedra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57